# SDR GTIA2021082635948

- Difficulty date: August 26, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 23,705 hours, 10,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Damaged
- Location: Fwd Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCARD AND REPLACE MEGAPHONE BATTERIES.  FWD MEGAPHONE DAMAGED. REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51/ A320 EMERGENCY EQUIPMENT LAYOUT. FUNCTION CHECK OK."
